Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




34 Publications

2020 | Thesis | IST-REx-ID: 7629 | OA
Forkert, Dominik L. Gradient Flows in Spaces of Probability Measures for Finite-Volume Schemes, Metric Graphs and Non-Reversible Markov Chains. IST Austria, 2020, doi:10.15479/AT:ISTA:7629.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6359 | OA
Dareiotis, Konstantinos, and Mate Gerencser. “On the Regularisation of the Noise for the Euler-Maruyama Scheme with Irregular Drift.” Electronic Journal of Probability, vol. 25, 82, Institute of Mathematical Statistics, 2020, doi:10.1214/20-EJP479.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 71 | OA
Gladbach, Peter, et al. “Scaling Limits of Discrete Optimal Transport.” SIAM Journal on Mathematical Analysis, vol. 52, no. 3, Society for Industrial and Applied Mathematics, 2020, pp. 2759–802, doi:10.1137/19M1243440.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8670 | OA
Zhang, Haonan. “Equality Conditions of Data Processing Inequality for α-z Rényi Relative Entropies.” Journal of Mathematical Physics, vol. 61, no. 10, 102201, AIP, 2020, doi:10.1063/5.0022787.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8758 | OA
Maas, Jan, and Alexander Mielke. “Modeling of Chemical Reaction Systems with Detailed Balance Using Gradient Structures.” Journal of Statistical Physics, Springer Nature, 2020, doi:10.1007/s10955-020-02663-4.
View | DOI | Download Published Version (ext.) | arXiv
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
Akopyan, Arseniy, and Roman Karasev. “Gromov’s Waist of Non-Radial Gaussian Measures and Radial Non-Gaussian Measures.” Geometric Aspects of Functional Analysis, edited by Bo’az Klartag and Emanuel Milman, vol. 2256, Springer Nature, 2020, pp. 1–27, doi:10.1007/978-3-030-36020-7_1.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7388 | OA
Gerencser, Mate. “Nondivergence Form Quasilinear Heat Equations Driven by Space-Time White Noise.” Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire, vol. 37, no. 3, Elsevier, 2020, pp. 663–82, doi:10.1016/j.anihpc.2020.01.003.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573 | OA
Gladbach, Peter, et al. “Homogenisation of One-Dimensional Discrete Optimal Transport.” Journal de Mathematiques Pures et Appliquees, vol. 139, no. 7, Elsevier, 2020, pp. 204–34, doi:10.1016/j.matpur.2020.02.008.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509 | OA
Zhang, Haonan. “From Wigner-Yanase-Dyson Conjecture to Carlen-Frank-Lieb Conjecture.” Advances in Mathematics, vol. 365, 107053, Elsevier, 2020, doi:10.1016/j.aim.2020.107053.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics, vol. 178, no. 2, Springer Nature, 2020, pp. 319–78, doi:10.1007/s10955-019-02434-w.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 72 | OA
Ferrari, Patrick, et al. “Limit Law of a Second Class Particle in TASEP with Non-Random Initial Condition.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 55, no. 3, IHP, 2019, pp. 1203–25, doi:10.1214/18-AIHP916.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 73 | OA
Erbar, Matthias, et al. “On the Geometry of Geodesics in Discrete Optimal Transport.” Calculus of Variations and Partial Differential Equations, vol. 58, no. 1, 19, Springer, 2019, doi:10.1007/s00526-018-1456-1.
View | Files available | DOI | arXiv
 
2019 | Preprint | IST-REx-ID: 7550 | OA
Portinale, Lorenzo, and U. Stefanelli. Penalization via Global Functionals of Optimal-Control Problems for Dissipative Evolution. 2019.
View | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028 | OA
Gerencser, Mate, and Martin Hairer. “A Solution Theory for Quasilinear Singular SPDEs.” Communications on Pure and Applied Mathematics, vol. 72, no. 9, Wiley, 2019, pp. 1983–2005, doi:10.1002/cpa.21816.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232 | OA
Gerencser, Mate. “Boundary Regularity of Stochastic PDEs.” Annals of Probability, vol. 47, no. 2, Institute of Mathematical Statistics, 2019, pp. 804–34, doi:10.1214/18-AOP1272.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser, Mate, and István Gyöngy. “A Feynman–Kac Formula for Stochastic Dirichlet Problems.” Stochastic Processes and Their Applications, vol. 129, no. 3, Elsevier, 2019, pp. 995–1012, doi:10.1016/j.spa.2018.04.003.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65 | OA
Dareiotis, Konstantinos, et al. “Entropy Solutions for Stochastic Porous Media Equations.” Journal of Differential Equations, vol. 266, no. 6, Elsevier, 2019, pp. 3732–63, doi:10.1016/j.jde.2018.09.012.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 319 | OA
Gerencser, Mate, and Martin Hairer. “Singular SPDEs in Domains with Boundaries.” Probability Theory and Related Fields, vol. 173, no. 3–4, Springer, 2019, pp. 697–758, doi:10.1007/s00440-018-0841-1.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 75 | OA
Akopyan, Arseniy, et al. Convex Fair Partitions into Arbitrary Number of Pieces. 1804.03057, arXiv, 2018.
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556 | OA
Betea, Dan, et al. “The Free Boundary Schur Process and Applications I.” Annales Henri Poincare, vol. 19, no. 12, Fakultät für Mathematik Universität Wien, 2018, pp. 3663–742, doi:10.1007/s00023-018-0723-1.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma, vol. 6, e7, Cambridge University Press, 2018, doi:10.1017/fms.2018.7.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 70 | OA
Nejjar, Peter. “Transition to Shocks in TASEP and Decoupling of Last Passage Times.” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, ALEA, 2018, pp. 1311–34, doi:10.30757/ALEA.v15-49.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215 | OA
Flandoli, Franco, et al. “Infinite-Dimensional Calculus under Weak Spatial Regularity of the Processes.” Journal of Theoretical Probability, vol. 31, no. 2, Springer, 2018, pp. 789–826, doi:10.1007/s10959-016-0724-2.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 447 | OA
Ferrari, Patrik, and Peter Nejjar. “Fluctuations of the Competition Interface in Presence of Shocks.” Revista Latino-Americana de Probabilidade e Estatística, vol. 9, ALEA Network, 2017, pp. 299–325.
View | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 560 | OA
Gerencser, Mate, et al. “On Stochastic Differential Equations with Arbitrarily Slow Convergence Rates for Strong Approximation in Two Space Dimensions.” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 473, no. 2207, 0104, Royal Society of London, 2017, doi:10.1098/rspa.2017.0104.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 642 | OA
Gerencser, Mate, and István Gyöngy. “Localization Errors in Solving Stochastic Partial Differential Equations in the Whole Space.” Mathematics of Computation, vol. 86, no. 307, American Mathematical Society, 2017, pp. 2373–97, doi:10.1090/mcom/3201.
View | DOI | Download Submitted Version (ext.)
 
2017 | Book Chapter | IST-REx-ID: 649
Maas, Jan. “Entropic Ricci Curvature for Discrete Spaces.” Modern Approaches to Discrete Curvature, edited by Laurent Najman and Pascal Romon, vol. 2184, Springer, 2017, pp. 159–74, doi:10.1007/978-3-319-58002-9_5.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 956 | OA
Carlen, Eric, and Jan Maas. “Gradient Flow and Entropy Inequalities for Quantum Markov Semigroups with Detailed Balance.” Journal of Functional Analysis, vol. 273, no. 5, Academic Press, 2017, pp. 1810–69, doi:10.1016/j.jfa.2017.05.003.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 989
Maas, Jan, et al. Transport Based Image Morphing with Intensity Modulation. Edited by François Lauze et al., vol. 10302, Springer, 2017, pp. 563–77, doi:10.1007/978-3-319-58771-4_45.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1261 | OA
Maas, Jan, and Daniel Matthes. “Long-Time Behavior of a Finite Volume Discretization for a Fourth Order Diffusion Equation.” Nonlinearity, vol. 29, no. 7, IOP Publishing Ltd., 2016, pp. 1992–2023, doi:10.1088/0951-7715/29/7/1992.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448 | OA
Fathi, Max, and Jan Maas. “Entropic Ricci Curvature Bounds for Discrete Interacting Systems.” The Annals of Applied Probability, vol. 26, no. 3, Institute of Mathematical Statistics, 2016, pp. 1774–806, doi:10.1214/15-AAP1133.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635 | OA
Erbar, Matthias, et al. “Discrete Ricci Curvature Bounds for Bernoulli-Laplace and Random Transposition Models.” Annales de La Faculté Des Sciences de Toulouse, vol. 24, no. 4, Univ. Paul Sabatier, 2015, pp. 781–800, doi:10.5802/afst.1464.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1639 | OA
Maas, Jan, et al. “A Generalized Model for Optimal Transport of Images Including Dissipation and Density Modulation.” ESAIM: Mathematical Modelling and Numerical Analysis, vol. 49, no. 6, EDP Sciences, 2015, pp. 1745–69, doi:10.1051/m2an/2015043.
View | DOI | Download Preprint (ext.) | arXiv
 
2015 | Journal Article | IST-REx-ID: 1517 | OA
Erbar, Matthias, et al. “From Large Deviations to Wasserstein Gradient Flows in Multiple Dimensions.” Electronic Communications in Probability, vol. 20, 89, Institute of Mathematical Statistics, 2015, doi:10.1214/ECP.v20-4315.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: MLA

Export / Embed